# SDR AALA20140120003

- Difficulty date: January 20, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 79,616 hours, 12,621 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F1 LAVATORY SMOKE DETECTOR FALSE ACTIVATION.  CHECKED HEAT STICKER IN F1 LAVATORY TRASH & FOUND OK.  PERFORMED OPERATIONAL TEST OF SMOKE DETECTOR IAW AMM 26-13-00.
